W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161407A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, the patient underwent endovascular treatment for an abdominal aortic aneurysm and iliac artery aneurysm using gore® excluder® aaa endoprosthesis, and the gore® excluder® iliac branch endoprosthesis (ibe).The ibes were placed in both iliac arteries.On an unknown date, dilatation of the left internal iliac artery due to aneurysmal change was observed.On (b)(6) 2025, the patient underwent a reintervention.The left internal iliac artery and its branch vessels were embolized, and two additional stent grafts were deployed extending to the left external iliac artery.Attending physician¿s comment: at the time of the initial procedure, part of the left internal iliac artery was already aneurysmal, so this reintervention had been anticipated.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog #hgb161007a, serial # (b)(6), udi (b)(4) / catalog #hgb161007a, serial # (b)(6), udi (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.